# SDR ASOA201612231332

- Difficulty date: December 23, 2016
- Submitted: December 27, 2016
- Operation: Air carrier
- Aircraft: N615QX
- Make and model: Cndair CL6002C10
- Aircraft serial: 10065
- Aircraft time: 35,674 hours, 26,182 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: SH670332085
- Condition: Corroded
- Location: Bs 485
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME FLANGE AND WEB CORRODED AT BS 485 BETWEEN STRINGERS 26L - 26R.  REPAIRED IAW EC/TC EA 30-2016-370.
